# SDR TRAX200700197

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 17,219 hours, 13,915 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD SYS 2 LO PRESS MSG, HYD SYS 2 QTY INDS ZERO.  EN ROUTE TO HSV, A/C DIVERTED TO GSO DUE TO MTC.  EMERGENCY DECLARED.  FLTS 4539, 4586 CX.
